# SDR PIDA2005O188

- Difficulty date: November 8, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N390WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 58,579 hours, 45,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, NOTED SMALL SECTION OF PAINT MISSING ABOVE PAX WINDOW, RIGHT SIDE OF FUSELAGE.  CLOSER INSPECTION FOUND CRACK IN FUSELAGE SKIN PARALLEL TO SKIN LAP BETWEEN BS 500D AND BS 520 BETWEEN STR 9 RT AND STR 10 RT.  AIRCRAFT FERRIED UNPRESSURIZED FOR REPAIR.  NOTE:  CRACK IS IN UPPER SKIN PANEL ALONG HORIZONTAL LINE AT TOP EDGE OF LOWER SKIN PANEL LAP JOINT.  11/10/2005:  REPAIRED DAMAGE PER SRM 53-00-01.
